# SDR HNAA2019071500195

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 38,461 hours, 33,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Static Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BACK SIDE 0F EXIT SIGN ON ROOF AT ROW 12 DOES NOT ILLUMINATE WHEN EMERGENCY LIGHTS ARE TESTED. FIX: R&RD #4 EMERGENCY LIGHT STATIC INVERTER ASSY. IAW AMM 33-50-11-000/400-801-A. OK FOR SERVICE.
